# SDR R61A201802240224

- Difficulty date: February 24, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RT SEAT TRACK. CUTOUT OUT AFFECTED AREA, FABRICATED AND INSTALLED DOUBLER AT CENTER FUSELAGE II WET AREA 53--23 RT SEAT TRACK FR84-FR85.
